Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 7, 2015, 7:19 PM CDT for Adams County, Brown County, Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 7:19 PM CDT (00:19 UTC)
- Expired
- Jun 7, 2015, 8:00 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IL, Brown County, IL
The radar
The Lincoln radar (KILX), 133 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:35 PM CDT | TSTM WND DMG | 1 W Camp Point, IL | SEVERAL 3 INCH DIAMETER TREE LIMBS BLOWN DOWN JUST WEST OF CAMP POINT. |
| Jun 7, 7:40 PM CDT | TSTM WND DMG | 2 E Loraine, IL | REPORTS OF POWER OUTAGES IN NORTHERN PORTIONS OF ADAMS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS53 KLSX 080019
SVRLSX
ILC001-009-080100-
/O.NEW.KLSX.SV.W.0075.150608T0019Z-150608T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN BROWN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 800 PM CDT
* AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENDON...AND
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMP POINT...GOLDEN...CLAYTON...LORAINE...PALOMA...WOODVILLE...
COATSBURG...CHATTON AND LA PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4020 9092 4011 9090 4011 9070 4008 9070
4008 9067 4005 9067 4004 9065 4001 9142
4020 9144
TIME...MOT...LOC 0019Z 265DEG 48KT 4013 9130
HAIL...<.75IN
WIND...60MPH
$$
TRUETT3 follow-up statements
301
WWUS53 KLSX 080030
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT SUN JUN 7 2015
ILC001-009-080100-
/O.CON.KLSX.SV.W.0075.000000T0000Z-150608T0100Z/
ADAMS IL-BROWN IL-
730 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN AND NORTHEASTERN ADAMS COUNTIES UNTIL 800 PM CDT...
AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
MENDON...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMP POINT...GOLDEN...CLAYTON...CHATTON AND LA PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4002 9131 4019 9132 4020 9092 4011 9090
4011 9070 4008 9070 4008 9067 4005 9067
4004 9065
TIME...MOT...LOC 0030Z 267DEG 47KT 4012 9115
HAIL...<.75IN
WIND...60MPH
$$
TRUETT160
WWUS53 KLSX 080052
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT SUN JUN 7 2015
ILC001-009-080100-
/O.CON.KLSX.SV.W.0075.000000T0000Z-150608T0100Z/
ADAMS IL-BROWN IL-
752 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN AND NORTHEASTERN ADAMS COUNTIES UNTIL 800 PM CDT...
AT 747 PM CDT...SEVERAL INTENSE THUNDERSTORMS WERE OCCURRING IN A
BAND FROM NEAR MENDON TO NEAR RIPLEY...WITH THE STORMS MOVING EAST
AT 50 TO 55 MPH. THERE HAS BEEN SOME DECREASE IN THE INTENSITY OF
THESE STORMS.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4002 9131 4019 9132 4020 9092 4011 9090
4011 9070 4008 9070 4008 9067 4005 9067
4004 9065
TIME...MOT...LOC 0051Z 267DEG 47KT 4013 9079
HAIL...<.75IN
WIND...60MPH
$$
TRUETT452
WWUS53 KLSX 080102
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT SUN JUN 7 2015
ILC001-009-080111-
/O.EXP.KLSX.SV.W.0075.000000T0000Z-150608T0100Z/
ADAMS IL-BROWN IL-
802 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN AND
NORTHEASTERN ADAMS COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS OF 40 TO 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THE THUNDERSTORMS OVER ADAMS AND BROWN COUNTIES
THROUGH 9 PM.
IN ADDITION...THE THUNDERSTORMS MAY RE-INTENSIFY...AND A SEVERE
THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 3 AM.
LAT...LON 4002 9131 4019 9132 4020 9092 4011 9090
4011 9070 4008 9070 4008 9067 4005 9067
4004 9065
TIME...MOT...LOC 0052Z 267DEG 47KT 4013 9077
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:29 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 7, 6:29 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 629 PM CDT Sun Jun 7 2015 .SHORT TERM: (Through Late Tonight) Issued at 317 PM CDT Sun Jun 7 2015 Primary concern for tonight will be on severe weather. Currently anticipate a shortwave near STJ travelling ENE to help initiate a corridor of strong to severe storms near the IA/MO border. As the synoptic cold front slides slowly south and eastward...additional development should occur along/ahead of it by this evening. Certainly ample instability (SBCAPE aoa 3000 J/kg) which compensates for the more marginal deep-layer shear values (~20-25 knots). Best odds of more widespread strong/severe storms continues to be across portions of northeast MO...west-central IL where best combination of forcing for ascent...instability...and shear will be collocated. Multicells with possible bowing segments will likely occur with damaging winds the primary threat. Large hail will also be possible...particularly with any cells that stay discrete and gain the ability to rotate. As we head deeper into the evening...instability will wane a bit so a bit lesser of a threat for severe weather roughly from I-70 and south. Heavy rain also is a possible threat with any training convection which is possible as flow becomes more and more parallel to baroclinic zone. Behind the effective frontal boundary...also expecting widespread shra w/ embedded thunder to affect the CWA through the late night hours. Gosselin .LONG TERM: (Monday through Next Sunday) Issued at 317 PM CDT Sun Jun 7 2015 (Monday) Models show decent lift thru the column at 12z from near what should be the low level frontal zone still expected to be just north and west of STL metro but this will sweep thru much of the CWA by midday. Prefer at or above higher MET MOS PoPs for most areas because of this, but it also looks like the further south expected position of the front Monday afternoon will limit the area where re-development of TSRA can occur. Trimmed this area a bit and limited mainly to the far southern counties just south of KFAM. Still believe there will at least be a marginal threat for severe with combo of moderately unstable air and decent bulk shear, but the window of opportunity will be small spatially and temporally for a short period of the afternoon in parts of southeast MO. Despite being behind the cold front for most of the day, should still see a warm day with mid-upper 80s for maxes expected, save in parts of southeast MO where more persistent cloud and better rain chances will limit their warmup. (Tuesday - Wednesday) Quiet period expected with NW flow aloft, with reduced moisture thru the column and lack of any fronts or clear upper level disturbances until late Wednesday. Very warm temps expected, with maxes each day in the upper 80s and lower 90s. (Thursday - Next Sunday) SW flow aloft pattern resumes, bringing back occasional upper level disturbances, moisture increasing thru the column, and a surface frontal boundary lingering. This will result in above climo PoPs thru much of this period, meaning persistent 30% chances and higher. Temps look to be at least seasonably warm if not remaining above average thru the period. TES && .AVIATION: (For the 00z TAFs through 00z Monday Evening) Issued at 624 PM CDT Sun Jun 7 2015 Focus continues to be on timing of thunderstorms and severity through this evening. Once again have delayed onset of storms another 1-2 hours per latest radar imagery and HRRR guidance. Band of convection has very slowly moved southward late this afternoon with individual elements predominantly travelling east or even a bit northeast. Have timing of onset around 0100 UTC at KUIN...0400 UTC at KCOU...and 0500-0600 at metro TAF sites. Storms may be strong to severe...particularly for KUIN early this evening. Predominant threats would be damaging winds and large hail. Still also expecting some shra with embedded thunder behind convective line as secondary shortwave rotates down the base of the amplifying trough. Quieter weather with winds veering to the northwest behind the cold front is anticipated by late Monday morning along with scattering out of the cloud deck. Specifics for KSTL: Focus continues to be on timing of thunderstorms and severity through this evening. Once again have delayed onset of storms another hour per latest radar imagery and HRRR guidance. Band of convection has very slowly moved southward late this afternoon with individual elements predominantly travelling east or even a bit northeast. Have timing of onset at Lambert Field around 0500 UTC. A few storms may be strong to severe with damaging winds and small hail possible. Still also expecting some shra with embedded thunder behind convective line as secondary shortwave rotates down the base of the amplifying trough through about 1300 UTC Monday morning. Quieter weather with winds veering to the northwest behind the cold front is anticipated by late Monday morning along with scattering out of the cloud deck. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 7, 3:31 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT SUN JUN 7 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 331 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY. SOME OF THE STORMS THROUGH THIS EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA ON MONDAY MORNING AND BE LIMITED TO SOME AREAS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI ON MONDAY AFTERNOON. THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...ESPECIALLY FOR AREAS IN NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS. TES
In the hours before
Special weather statement, Jun 7, 3:58 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 358 PM CDT SUN JUN 7 2015 ILZ095-072130- ADAMS IL- 358 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS COUNTY UNTIL 430 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MENDON...OR 15 MILES EAST OF CANTON...MOVING EAST NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GOLDEN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. GOSSELIN
Special weather statement, Jun 7, 5:41 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 541 PM CDT SUN JUN 7 2015 MOZ019-072315- LEWIS MO- 541 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS COUNTY UNTIL 615 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF LEWISTOWN...OR 12 MILES WEST OF CANTON...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN LEWIS COUNTY. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TRUETT
Special weather statement, Jun 7, 6:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 631 PM CDT SUN JUN 7 2015 MOZ018-080000- KNOX MO- 631 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 700 PM CDT... AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRASHEAR...OR 10 MILES WEST OF EDINA... MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EDINA... GREENSBURG... KNOX CITY... COLONY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TRUETT
Local storm report, Jun 7, 6:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL HURDLAND 40.15N 92.30W
06/07/2015 E0.25 INCH KNOX MO TRAINED SPOTTER
ALSO BRIEF HEAVY RAIN WITH LOCALIZED FLOODING OF LOW
SPOTS.
0645 PM TSTM WND GST HURDLAND 40.15N 92.30W
06/07/2015 E40 MPH KNOX MO TRAINED SPOTTER
ALSO BRIEF HEAVY RAIN WITH LOCALIZED FLOODING OF LOW
SPOTS.
&&
BYRDLocal storm report, Jun 7, 7:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 5 SSE EDINA 40.09N 92.15W
06/07/2015 E40 MPH KNOX MO TRAINED SPOTTER
0700 PM HEAVY RAIN 5 SSE EDINA 40.09N 92.15W
06/07/2015 E1.00 INCH KNOX MO TRAINED SPOTTER
&&
BYRDLocal storm report, Jun 7, 7:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND GST CANTON 40.13N 91.52W
06/07/2015 M45 MPH LEWIS MO CO-OP OBSERVER
FROM CANTON L D 20.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:59 PM CDT | Areal Flood Advisory | LSX | Adams, Brown | 6 hr |
| Jun 7, 9:09 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 hr |
| Jun 7, 9:34 PM CDT | River Flood Warning | LSX | Madison | 49 days |
| Jun 8, 12:21 AM CDT | Flash Flood Warning | LSX | Fayette, Montgomery | 8 hr |
| Jun 8, 1:29 AM CDT | Flash Flood Warning | LSX | Bond, Fayette, Marion | 6 hr |
| Jun 8, 5:03 AM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 4 hr |
| Jun 8, 7:16 AM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Jun 8, 7:31 AM CDT | Areal Flood Warning | LSX | Fayette, Montgomery | 6 hr |
| Jun 8, 7:55 AM CDT | Areal Flood Warning | LSX | Bond, Marion | 6 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | LSX | Fayette | 5 hr |
| Jun 8, 1:08 PM CDT | Areal Flood Warning | LSX | Fayette, Montgomery | 10 hr |
| Jun 8, 1:10 PM CDT | Areal Flood Warning | LSX | Bond, Fayette, Marion | 10 hr |
| Jun 8, 2:12 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 63 min |
| Jun 8, 2:52 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 38 min |
| Jun 8, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Jun 8, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.